# SDR LR7A2009040900055

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5321, FOUND FLOORBEAM WEB CORROSION EXCEEDING 30% OF SKIN THICKNESS AT FS817E, WL146, RBL39.  REPAIRED IAW SMP583 FIG 51-140-12.
